MAUDE Adverse Event Report: VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS

VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No known impact or consequence to patient: no reported significant delay to procedure, patient consequence or harm.Bleeding was halted with application of suture and patient reported as stable post op.(b)(4).Historical data analysis: a 5-year review of previous gelsoft plus complaints was carried out and gave an occurrence rate of 0.010%.Analysis of production records: review of retained qc, manufacturing and physical testing records performed: a review of retained qc and manufacturing records showed that this batch was manufactured to specification with no issues raised.A review of the graft base material physical tests showed all testing met acceptance criteria.Base material porosity tests and finished product porosity tests were all within specification with no issues highlighted.Device not accessible for testing: device remains implanted in patient and will not be returned for testing.No device problem found: review of product batch records showed no issue with the manufacture of this batch.Cause not established - cause of the leakage could not be established from review of qc and manufacturing records: response to question from site did not indicate any deviation from ifu recommendations or mishandling of product.Vascutek ltd.Is submitting this report as an initial/final report.No further information available and no investigation is possible as device remains implanted.Vascutek ltd.Now considers this complaint closed however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event was reported to vascutek ltd.As follows: after the implant was anastomosed (proximal), the surgeon noticed one (1) hole in the graft (at the bifurcation level).The surgeon decided to keep the graft in place and suture the hole.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8797150
Report Number9612515-2019-00019
Device Sequence Number11398122
Product Code DSY
UDI-Device Identifier05037881115528
UDI-Public05037881115528
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2019
Report Date (Section F) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number631608P-G
Device Lot Number17602557
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/19/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer06/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;